# SDR REXA2021102800884

- Difficulty date: October 24, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 38,794 hours, 29,288 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LEFT AILERON - COMPLIED WITH REO 670-57-61-006. REV-H INITIATING PWI.REF NRWC #797773
